Alert archive / Pennsylvania / Flash Flood Watches in 2013

Flash Flood Watch 4, NWS Cleveland, OH

July 10, 2013Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flash flood watch at Jul 10, 2013, 8:17 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 95 min.

The area

The counties it named.

The facts

Issued
Jul 10, 2013, 8:17 PM EDT (00:17 UTC)
Expired
Jul 10, 2013, 9:52 PM EDT
In force
95 min
Issued by
NWS Cleveland, OH

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1995 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1995 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WGUS61 KCLE 110017
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
817 PM EDT WED JUL 10 2013


PAZ001>003-110200-
/O.EXP.KCLE.FF.A.0003.000000T0000Z-130711T0000Z/
/O.NEW.KCLE.FF.A.0004.130711T0017Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
817 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLASH FLOOD WATCH HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA... 
  INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE 
  AND SOUTHERN ERIE. 

* UNTIL 10 PM EDT THIS EVENING

* A FEW LINGERING SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST
  OFF OF LAKE ERIE INTO NORTHWEST PENNSYLVANIA THROUGH 10 PM AND
  MAY CAUSE A FEW ADDITIONAL FLOOD PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES. PERSONS IN FLOOD PRONE
AREAS SHOULD TAKE ACTION TO PREPARE FOR FLOODING. NEVER DRIVE
THROUGH FLOODED ROADWAYS.

&&



$$

OHZ003-006>014-017>023-027>033-036>038-047-089-110130-
/O.EXP.KCLE.FF.A.0003.000000T0000Z-130711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
817 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
NORTHEAST OHIO AND NORTHWEST OHIO HAS EXPIRED. THE THREAT FOR
HEAVY RAIN HAS ENDED. 

NUMEROUS LOW-LYING AREAS...ROADS...CREEKS AND RIVERS ARE STILL FLOODED
AROUND THE AREA SO USE CAUTION.

$$
1 follow-up statement
526 
WGUS61 KCLE 110152
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
952 PM EDT WED JUL 10 2013


PAZ001>003-110300-
/O.CAN.KCLE.FF.A.0004.000000T0000Z-130711T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
952 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA HAS
BEEN CANCELLED. THE THREAT FOR HEAVY RAIN HAS ENDED SO THE WATCH
HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 10, 7:48 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 10, 7:48 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT WED JUL 10 2013

.SYNOPSIS...
A STRONG COLD FRONT OVER NORTHEAST OHIO WILL MOVE EAST ACROSS THE
LOCAL AREA THIS EVENING. THIS WILL ALLOW HIGH PRESSURE TO BUILD
OVER THE REGION FROM THE NORTHWEST AND NORTH THE REMAINDER OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
HAVE CANCELLED MOST OF THE SEVERE BOX. WILL LET THE FLASH FLOOD
WATCH CONTINUE AS SOME NEW FLOODING IS POSSIBLE FOR A FEW MORE
HOURS AS RUNOFF MAKE IT'S WAY INTO THE RIVERS AND STREAMS. HAVE
LEFT A CHANCE MENTION GOING EVEN IN THE WEST FOR A FEW HOURS AS
SOME SHOWERS COULD FORM BEHIND THE FRONT. SHOULD BE ABLE TO GET
RID OF THE REMAINING SEVERE BOX IN AN HOUR OR SO.

ORIGINAL...SEVERE WEATHER AND FLOODING ONGOING SO WILL NEED TO KEEP THIS
SHORT. EXPECT MOST OF THE AREA TO BE DRY BY 00Z. WILL BEGIN TO
TRIM WATCH FROM THE WEST IN AN HOUR OR TWO. GETTING LOT'S OF
REPORTS OF FLOODING AND DAMAGE. THERE COULD BE A FEW SHOWERS
BEHIND THE FRONT BUT THAT THREAT SHOULD BE OVER BY MIDNIGHT. DRIER
AIR WILL SLOWLY WORK IN FROM THE NORTH OVERNIGHT WITH DEWPOINTS
GETTING INTO THE LOWER 60S BY DAYBREAK. THAT'S ABOUT WHAT LOWS
WILL BE. THE FLOOD SET UP ACROSS THE AREA IS ABOUT AS BAD AS IT
CAN GET. WILL LIKELY SEE FLOODING IN AREAS THAT HAVE NEVER SEEN IT
BEFORE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL DOMINATE THE PERIOD. THE DAYTIME HOURS SHOULD
BE MAINLY PARTLY CLOUDY WITH CLEAR SKIES AT NIGHT. FRIDAY MORNING
WILL BE COOL WITH TEMPS IN THE MIDDLE 50S. BY THE WEEKEND TEMPS
WILL START TO WARM AS THE SURFACE RIDGE MOVES OFF TO THE EAST.
HAVE USED A BLEND OF TEMPS TODAY GIVEN LACK OF TIME.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A GENERALLY DRIER PATTERN WITH ABOVE NORMAL TEMPERATURES.
HIGH PRESSURE WILL BE IN CONTROL FOR SUNDAY AND EARLY IN THE WEEK.
THE MODELS ARE TRYING TO HINT AT A THREAT OF SOME SHOWERS AND
THUNDERSTORMS WEDNESDAY AS A WEAK SURFACE TROF TRIES TO MOVE THROUGH
THE RIDGE. ON THE EDGE ABOUT THIS WITH SO MUCH HIGH PRESSURE IN THE
AREA. ABOVE NORMAL TEMPERATURES.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE COLD FRONT OVER NW OHIO WILL CROSS NE OH/NW PA EARLY TONIGHT.
A SHOWER/STORM COULD OCCUR AT KERI EARLY TONIGHT OTHERWISE
CLEARING WILL PROCEED AND EVERYONE SHOULD BE VFR. SHOULD BE ENOUGH
OF A BREEZE TO KEEP FOG FROM FORMING. MVFR CUMULUS WILL DEVELOP
THUR MORNING AND LIFT TO VFR EARLY IN THE AFTERNOON...THEN CLEAR
BY EVENING. THE NORTH WIND WILL BE A LITTLE GUSTY ON THURSDAY.

.OUTLOOK...VFR.

&&

.MARINE...
SMALL CRAFT ADVISORY IN EFFECT ON THE EAST END OF THE LAKE BECAUSE
OF THE HIGH WAVES BECAUSE OF THE SOUTHWEST FLOW. THE WINDS AND WAVES
SHOULD DECREASE EARLY THIS EVENING AFTER THE FRONTAL PASSAGE. THE
FLOW WILL BE NORTH OR NORTHWEST AND SHOULD BE LIGHT ENOUGH NOT TO
NEED A SMALL CRAFT ADVISORY. THIS WILL HAVE TO BE WATCHED.

OTHERWISE FOR THE REST OF THE WEEK AND THE WEEKEND AND INTO EARLY
NEXT WEEK...HIGH PRESSURE WILL BE BUILDING INTO THE AREA. THE FLOW
EVENTUALLY WILL BECOME SOUTHWEST ON THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
     006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ148-
     149.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KIELTYKA
AVIATION...KOSARIK
MARINE...KIELTYKA
Hazardous weather outlook, Jul 10, 5:41 PM EDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
541 PM EDT WED JUL 10 2013

OHZ003-006>013-017>022-027>032-036>038-047-112145-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
541 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL
BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT
HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL
THROUGH THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-023-033-089-PAZ001>003-112145-
ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
541 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL
BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT
HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL
THROUGH THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>147-162>167-112145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
541 PM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ148-149-168-169-112145-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
541 PM EDT WED JUL 10 2013

...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND EARLY THIS
EVENING AHEAD OF AND ALONG A COLD FRONT. THERE IS A SLIGHT CHANCE
THAT SOME OF THESE STORMS WILL BECOME SEVERE. IN ADDITION TO THE
POSSIBILITY OF DAMAGING WINDS AND HAIL...HEAVY RAINFALL CAN BE
EXPECTED ALONG WITH FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 10, 4:27 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
427 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             CUYAHOGA FALLS          41.17N 81.52W
07/10/2013  E0.75 INCH       SUMMIT             OH   TRAINED SPOTTER

            PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH.

0355 PM     TSTM WND DMG     MANSFIELD               40.76N 82.53W
07/10/2013                   RICHLAND           OH   TRAINED SPOTTER

            WINDS ESTIMATED AT LEAST 60 MPH,HAIL 0.75 INCHES AND A
            TREE DOWNED.

0410 PM     FLASH FLOOD      KIPTON                  41.27N 82.30W
07/10/2013                   LORAIN             OH   TRAINED SPOTTER

            WATER OVER FLOWED A BRIDGE CLOSING A SIDE ROAD NEAR THE
            INTERSECTION OF ROUTE 511 AND STATE ROUTE 20 AND FLOODING
            FARM FIELDS. HIGH WATER ON ROUTE 20.

&&

KOSARIK
Local storm report, Jul 10, 4:39 PM EDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      WOOSTER                 40.82N 81.93W
07/10/2013                   WAYNE              OH   TRAINED SPOTTER

            KILLBUCK CREEK FLOODED AT ROUTE 302 AND OLD LINCOLN WAY -
            OLD ROUTE 30. WATER WAS AS DEEP AS THE GUARD RAILS.

&&

KOSARIK
Local storm report, Jul 10, 5:07 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      1 N GARRETTSVILLE       41.30N 81.10W
07/10/2013                   PORTAGE            OH   TRAINED SPOTTER

            ALMOST EVERY ROAD CLOSED BY FLOOD WATERS, ESPECIALLY NEAR
            THE EAGLE CREEK NATURE PRESERVE.

0445 PM     FLASH FLOOD      3 W WARREN              41.24N 80.87W
07/10/2013                   TRUMBULL           OH   TRAINED SPOTTER

            SIGNIFICANT STREET FLOODING WITH SECONDARY STREETS
            CLOSED. ALSO FLOODING OF YARDS AND FIELDS.

&&

KOSARIK
Local storm report, Jul 10, 5:21 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
521 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             NORTH RANDALL           41.43N 81.53W
07/10/2013  E1.00 INCH       CUYAHOGA           OH   911 CALL CENTER

0320 PM     TSTM WND DMG     1 N GARRETTSVILLE       41.30N 81.10W
07/10/2013                   PORTAGE            OH   TRAINED SPOTTER

            SEVERAL TREES DOWNED.

0341 PM     TSTM WND GST     CLEVELAND               41.48N 81.68W
07/10/2013  E56.00 MPH       CUYAHOGA           OH   ASOS

0341 PM     TSTM WND DMG     CLEVELAND               41.48N 81.68W
07/10/2013                   CUYAHOGA           OH   911 CALL CENTER

            WALL BLEW OUT AT TOWER CITY RTA STATION AND PART OF ROOF
            OF CLEVELAND CITY HALL BLOWN OFF AND OR DAMAGED.

0346 PM     TSTM WND DMG     MANSFIELD               41.31N 81.50W
07/10/2013                   SUMMIT             OH   TRAINED SPOTTER

            TREE DOWN ON POST ROAD.

&&

KUBINA
Local storm report, Jul 10, 5:57 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     SANDUSKY                41.46N 82.71W
07/10/2013                   ERIE               OH   TRAINED SPOTTER

            NUMEROUS TREES KNOCKED DOWN AND UPROOTED ACROSS THE
            COUNTY.

0250 PM     TSTM WND DMG     1 S POLK                40.93N 82.21W
07/10/2013                   ASHLAND            OH   TRAINED SPOTTER

            TREES DOWN...A BARN DOWN AND SOME CORN FLATTENED.

0255 PM     TSTM WND DMG     FOSTORIA                41.16N 83.41W
07/10/2013                   SENECA             OH   TRAINED SPOTTER

            SOME TREES KNOCKED DOWN AND A LOT OF LARGE LIMBS WEST AND
            SOUTHWEST OF FOSTORIA.

0336 PM     TSTM WND DMG     NORWALK                 41.24N 82.61W
07/10/2013                   HURON              OH   TRAINED SPOTTER

            TREE LIMBS KNOCKED DOWN.

0350 PM     FLASH FLOOD      TALLMADGE               41.10N 81.42W
07/10/2013                   SUMMIT             OH   TRAINED SPOTTER

            ROUTE 91 NEAR FAIRGROUNDS. DEEP WATER OVER ROADS. AT
            LEAST 2 CARS SWEPT OFF ROAD INTO DITCHES. WATER WAS UP TO
            ROOF OF CARS.

0352 PM     TSTM WND GST     MANSFIELD               40.76N 82.53W
07/10/2013  E60.00 MPH       RICHLAND           OH   TRAINED SPOTTER

0435 PM     HAIL             5 NW WATTSBURG          42.05N 79.88W
07/10/2013  E1.75 INCH       ERIE               PA   911 CALL CENTER

&&

KOSARIK
Local storm report, Jul 10, 6:38 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     FREMONT                 41.35N 83.11W
07/10/2013                   SANDUSKY           OH   TRAINED SPOTTER

            TREES AND POWERLINES DOWN ON A HOUSE.

0258 PM     TSTM WND DMG     CLYDE                   41.31N 82.98W
07/10/2013                   SANDUSKY           OH   911 CALL CENTER

            TREES AND POWERLINES DOWN ON A HOUSE.

0330 PM     TSTM WND DMG     WARREN                  41.24N 80.82W
07/10/2013                   TRUMBULL           OH   AMATEUR RADIO

            SOME DOWNED TREES.

0340 PM     TSTM WND GST     GREENWICH               41.03N 82.52W
07/10/2013  E60.00 MPH       HURON              OH   TRAINED SPOTTER

0342 PM     TSTM WND DMG     GREENWICH               41.03N 82.52W
07/10/2013                   HURON              OH   AMATEUR RADIO

            A 40 FOOT TREE KNOCKED DOWN.

0345 PM     TSTM WND DMG     2 W SULLIVAN            41.03N 82.26W
07/10/2013                   ASHLAND            OH   911 CALL CENTER

            TWO TO FOUR INCH LIMBS DOWN.

0354 PM     TSTM WND GST     SHELBY                  40.88N 82.66W
07/10/2013  E85.00 MPH       RICHLAND           OH   TRAINED SPOTTER

0354 PM     TSTM WND GST     LEXINGTON               40.68N 82.59W
07/10/2013  E70.00 MPH       RICHLAND           OH   TRAINED SPOTTER

0403 PM     TSTM WND DMG     2 N LEXINGTON           40.71N 82.59W
07/10/2013                   RICHLAND           OH   TRAINED SPOTTER

            4 INCH DIAMETER TREE DOWN AND POWER LINES DOWN.

0420 PM     TSTM WND DMG     WOOSTER                 40.82N 81.93W
07/10/2013                   WAYNE              OH   911 CALL CENTER

            SOME LARGE LIMBS DOWN.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 11:53 PM EDTAreal Flood WarningCLECrawford, Erie8 hr

Nearby

Flash Flood Watches in Pennsylvania, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.